# SDR CALA2025092209114

- Difficulty date: September 17, 2025
- Submitted: September 22, 2025
- Operation: Air carrier
- Aircraft: N893UA
- Make and model: Airbus A319-132
- Aircraft serial: 2948
- Aircraft time: 50,667 hours, 26,567 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Computer
- Part number: SIC50591431
- Part serial: FE018535
- Condition: Faulted
- Location: Fuel Qty
- Part time: 7,076 hours, 3,676 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CENTER TANK FLUCTUATE 0 TO 3000 AUTO FEED FAULT FOB CHANGE WITH CENTERFQIC BITE PER AMM28-42-00-740-001-A  NO FAULTS INDICATED. LAST LEG REPORT FOR FQIC CH1& CH2 NO FAILURES. CLASS 3 FAULTS  CH1 & CH2  L CONDENSICON 19QT, C CONDENSICON 20QT, L CONSENSICON 19QT. THIS ITEM HAS HISTORY WITH SEVERAL OCCURRENCES OVER THE LAST 90 DAYS.  CENTER TANK PROBES AND HIGH-LEVEL SENSORS REPLACED. DUE TO HISTORY AND SEVERAL PRIOR TANK ENTRIES. PLEASE INSPECT CENTER TANK CHANNEL A AND B PROBES FOR PROPER INSTALLATION VERIFY PROPER CLEARANCES AND ALL CONNECTIONS ARE SECURE REFERENCE AMM 28-42-15. IF NO ISSUES ARE FOUND PLEASE REPLACE BOTH CENTER TANK HARNESSES 17QT AND 18QT IN REFERENCE TO AMM 28-42-44 SINCE PROBLEM IS INT ERMITTENT. SINCE THERE IS A CLASS 3 FAULT FOR THE CENTER TANK CA DENSICON 20QT AND WE ARE GOING INTO THE TANK PLEASE REPLACE IT A S WELL REFERENCE AMM 28-42-16. ADDITIONALLY, PLEASE REPLACE THE FQIC ALSO IN REFERENCE TO AMM 28-42-34. THANKS JACOB JONATHAS DE NLM REPLACED FQIC PER AMM 28-42-34/401  TESTS GOOD. ADDED PIC OF FUEL CLASS 3 FAULT FROM PREVIOUS FQIS. BEGAN REMOVAL OF CENTER TANK HARNESSES 17QT & 18QT BY DISCONNECTING BOTH BACKSHELLS AT TANK INNER WALL AND ROUTING NEW HARNESS THROUGH CONDUITS, PLEASE COMPLETED TEST REF AMM 28-42-00-740-001-A TEST IS GOOD.
